Eigenvalue problems in 𝐿^{∞}: optimality conditions, duality, and relations with optimal transport

Leon Bungert, Yury Korolev

Research output: Contribution to journal › Article › peer-review

13 Downloads (Pure)

Abstract

In this article we characterize the $\mathrm{L}^\infty$ eigenvalue problem associated to the Rayleigh quotient $\left.{\|\nabla u\|_{\mathrm{L}^\infty}}\middle/{\|u\|_\infty}\right.$ {and relate it to a divergence-form PDE, similarly to what is known for $\mathrm{L}^p$ eigenvalue problems and the $p$-Laplacian for $p
Original languageEnglish
Pages (from-to)345-373
Number of pages29
JournalCommunications of the American Mathematical Society
Volume2
Issue number8
DOIs
Publication statusPublished - 14 Oct 2022

Keywords

  • math.AP
  • math.OC
  • math.SP
  • 26A16, 35P30, 46N10, 47J10, 49R05

Fingerprint

Dive into the research topics of 'Eigenvalue problems in 𝐿^{∞}: optimality conditions, duality, and relations with optimal transport'. Together they form a unique fingerprint.

Cite this